# SDR USAA920070880

- Difficulty date: September 25, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N438U
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 47,744 hours, 32,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517684
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - FPBH INSPECTION, CRACKED WEB, BS 296, S7L.  REPLACED WEB, BS 296, S7L IAW B737 SRM 51-10-02.
